# SDR DALA2022092806379

- Difficulty date: September 28, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 89,025 hours, 35,574 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 4L DOOR DIFFICULT TO ARM. CORRECTIVE ACTION: 4L SLIDE BUSTLE COVER REMOVED AND SLIDE SAFETY POIN INSTALLED. REMOVED UPPER AND LOWER DOOR LINING DOOR ASSIST BOTTLE SAFETY PIN INSTALLED. INSPECTED PER GVI DOOR ATTATCHMENT POINTS. NO DEFECTS NOTED. MADE A FEW SMALL ADJUSTMENTS TO PUSHRODS, LEVER WAS WORKING UNTIL SLIDE INSTALL. PERFORMED ADJUSTMENT TO DOOR EMERGENCY MECHANISM PER B757-200 AMM 52-11. OPS NORMAL WITHOUT GIRT BAR INSTALLED. RIGGED 4L WITH GIRT BAR INSTALLED, ARMS AND DISARMS NORMAL PER B757 AMM 52-11.. RII COMPLIED WITH FOR RIG AND ADJUST OF ARMING MECHANISM AND FIRT BAR. REINSTALLED ALL DOOR COVER PANELS AND BUSTLE 4L PER B757 AMM 52-11. ALSO REMOVED 4L DOOR ASSIST BOTTLE SAFETY PIN AND INSTALLED 4L SLIDE PER LOG PAGE 9092346. (9092340)
